# SDR C7WA200400049

- Difficulty date: June 5, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N128NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20879
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Part number: 680005005
- Condition: Leaking
- Location: Lt Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IN CRUISE NOTED DECREASING HYDRAULIC A-SYSTEM QUANTITY.  FOLLOWED ABNORMAL PROCEDURES QUANTITY STABILIZED AT .6 GALLONS.  FOUND LEFT ELEVATOR POWER CONTROL UNIT LEAKING.  REMOVED AND REPLACED LEFT ELEVATOR PCU IAW B727 MM 27-30-81, OPS AND LEAK CHECK GOOD.  (M)
